# SDR HNAA2019072900203

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 46,543 hours, 42,637 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

# 1 HYD QUANTITY LOW MESSAGE ON EICAS. FIX: INSPECTED A/C FOR HYD LEAKS. NO LEAKS NOTED. SERVICED #1 HYD SYS IAW AMM 12-13-01-600-802-A. PERFORMED OPS CHECK IAW 29-10-00-860-802-1. OPS CHECK GOOD. NO LEAKS NOTED. A/C OK FOR SERVICE. NOTE: A/C DIVERTED TO CLE FOR REPAIR.
